Are there any males affected by ED that were prescribed bupropion, either to help with ED or for another reason, like depression or ADD? How did it affect your ED? Make it better, worse, or no change? Has your cause of ED been discovered?
Hey Medical Yes for most people that ED is caused by ssri or other drugs it is very common to use bupropion for ED problems and you get a double duty it helps with ED unknown why but also you anxiety or depression most take it in the am because of the drug sometimes makes it hard to sleep but it stays in your system i am assuming this is the timed release,Not alot to worry about i have dispenced this medication lots with very few complaints and many refills after.So it is one of the most common for drug reltated ED which you are not out anything to try it now it well take a little time to take effect just like any other medication a few weeks to 4 weeks but for ED LOTS of people got results faster good luck
Chuck1957 medically retired pharmacy techniecian Cpht Oregon.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2015 • 5 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 26 Feb 2015 • 4 answers
Updated 31 Oct 2018 • 1 answer
Updated 10 Nov 2018 • 1 answer